Article citationsMore>>

Y. Fang and J. Jing, “Implementation of a Mathematical Protein Folding Model,” International Journal of Pure and Applied Mathematics, Vol. 42, No. 4, 2008, pp. 481-488.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top